×

zbMATH — the first resource for mathematics

Existential definability in arithmetic. (English) Zbl 0047.24802

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Davis, Arithmetical problems and recursively enumerable predicates (abstract), Journal of Symbolic Logic vol. 15 (1950) pp. 77-78.
[2] Kurt Gödel, Über formal unentscheidbare Sätze der Principia Mathematica und verwandter Systeme I, Monatsh. Math. Phys. 38 (1931), no. 1, 173 – 198 (German). · JFM 57.0054.02 · doi:10.1007/BF01700692 · doi.org
[3] S. C. Kleene, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. 53 (1943), 41 – 73. · Zbl 0063.03259
[4] A. Tarski, A decision method for elementary algebra and geometry, Rand Corporation, Santa Monica, Calif., 1948. Reprinted by the University of California Press, Berkeley, Calif., 1951. · Zbl 0044.25102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.